By Topic

Characterization and computation of the solution to the optimal L approximation problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Kavranoglu, D. ; Dept. of Syst. Eng., King Fahd Univ. of Pet. & Miner., Dhahran, Saudi Arabia ; Bettayeb, M.

The characterization of the solution to the problem of approximating a given stable, proper, rational transfer function, in L norm sense, by a rational function with prescribed number of stable and unstable modes is developed. A simple state-space suboptimal computational algorithm for the solution is presented

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 9 )